# SDR R61A20110086

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 17,570 hours, 13,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE IN HEAVY CHECK, MAINTENANCE PERFORMED MAJOR REPAIR OF CF1 LEFT AND RIGHT FLOORBEAMS DUE TO LEVEL 2 CORROSION PER RE531031, EMB SRM, IC2008-170/08593A AND IC2008-170/08593B.
